# SDR SWAA2023111007542

- Difficulty date: October 4, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 277 AND STA 294.5 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED NEW FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA REF USED B737-700 SRM 51-40-02-0G-0 AND DWG#141A5400;[02] CERTIFIED WORK STEPS FOR REPLACEMENT OF FLOOR SUPPORT INTERCOSTAL AT BETWEEN STA 277 AND STA 294.5 WL 208.1
